Article citationsMore >>

Fatunla, S. O., (1976). A New Algorithm for the Numerical Solution of ODEs. Computers and Mathematics with Applications. USA. 2, 247-253.

has been cited by the following article:

Article

A New Numerical Method for Solving First Order Differential Equations

1Department of Mathematical Sciences, Faculty of Science, Ekiti State University, Ado Ekiti, Nigeria


American Journal of Applied Mathematics and Statistics. 2015, Vol. 3 No. 4, 156-160
DOI: 10.12691/ajams-3-4-4
Copyright © 2015 Science and Education Publishing

Cite this paper:
Ayinde S. O., Ibijola E. A.. A New Numerical Method for Solving First Order Differential Equations. American Journal of Applied Mathematics and Statistics. 2015; 3(4):156-160. doi: 10.12691/ajams-3-4-4.

Correspondence to: Ayinde  S. O., Department of Mathematical Sciences, Faculty of Science, Ekiti State University, Ado Ekiti, Nigeria. Email: biskay2003@yahoo.com

Abstract

In this paper, we present a new numerical method for solving first order differential equations. The new numerical integration scheme was obtained which is particularly suited to solve oscillatory and exponential problems. We verify the reliability of the new scheme and the results obtained show that the scheme is computationally reliable, and competes favourably with other existing ones.

Keywords